# SDR DALA2025012900692

- Difficulty date: January 27, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 75,417 hours, 24,919 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ 1R AND 4L INOP.   FOUND GIRT BAR DEBRIS BLOCKING ENGAGEMENT. REMOVED DEBRIS. OK FOR SVC. ARMED & DISARMED DOOR LIKE NORMAL. WORK REF B757 AMM 25 -66. LIGHT OPERATES OK. MEL REMOVED. (0781531)
